Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Plancherel theorem of the $2 \times 2$ real unimodular group


Author: Lajos Pukanszky
Journal: Bull. Amer. Math. Soc. 69 (1963), 504-512
DOI: https://doi.org/10.1090/S0002-9904-1963-10978-7
MathSciNet review: 0158029
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. A. Bargmann, Irreducible unitary representations of the Lorentz group, Ann. of Math. (2) 48 (1947), 568-640. MR 21942
  • 2. J. Dixmier, Representations integrables du groupe de De Sitter, Bull. Soc. Math. France 89 (1961), 9-41. MR 140614
  • 3. Ph. Frank and R. v. Mises, Die Differential und Integralgleichungen der Mechanik und Physik, Vol. 1, 2. Aufl., Vieweg, Braunschweig.
  • 4. Harish-Chandra, Plancherel formula jor the 2x2 real unimodular group, Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 337-342. MR 47055
  • 5. G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1959. MR 106295


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10978-7

American Mathematical Society